PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 42, No 8 (2019)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Some equivalent conditions for Huneke's two conjectures EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Fatemeh Sohrabi, Kamal Bahmanpour, Ghader Ghasemi 985-995
The strongly invariant extending property for Abelian Groups EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Andrey R. Chekhlov, Peter V. Danchev 997-1017
Division closed lattice-ordered rings and commutative L*-rings EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jingjing Ma, Jessica Smith 1019-1029
The (p, q)-mixed geominimal surface areas EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Yibin Feng, Binwu He 1031-1043
Some new results on H summability of fourier series EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Calixto P. Calderón, A. Susana Coré, Wilfredo O. Urbina 1045-1064
A generalized contraction proximal point algorithm with two monotone operators EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Oganeditse A. Boikanyo, Spencer Makgoeng 1065-1078
Some new results on functions in C(X) having their support on ideals of closed sets EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Sudip Kumar Acharyya, Sagarmoy Bag, Goutam Bhunia, Pritam Rooj 1079-1090
Remarks on w-domination of discrete subspaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Yan-Kui Song, Wei-Feng Xuan 1091-1099
Global Italian domination in graphs EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Guoliang Hao, Kangxiu Hu, Shouliu Wei, Zhijun Xu 1101-1115
Separating sets in bitopological spaces by P-LSC and L-USC functions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Paulina Szyszkowska 1117-1124
Generating dual Baer Modules via fully invariant submodules EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Tugce Pekacar Calci, Abdullah Harmanci, Burcu Ungor 1125-1139


ISSN: 1727-933X
AJOL African Journals Online